• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Amisulpride

M

Maelbrigda

Member
Joined
Feb 21, 2011
Messages
12
Location
aberdeenshire
I have been on 100mg of amisulpride at night for over 5 years. But now i've developed diabetes theyre taking me off it. Im down to 50mg every second day and am sufferring terrible headaches. Im really worried abou stopping it as i went on it because I wasnt only having nightmares every night but also having daymares whilst awake and im really worried theyll come back. Does anyone have any experience in coming off this drug and what happens. (Im also not looking forward to my period returning)
 
A

anonymous1

Guest
I've tried to come off amisulpride and also have diabetes, but without success as I've relapsed quickly when lowering the dose below 175mg. From trying to research how to come off an antipsychotic, it seems that taking certain supplements and vitamins can be helpful. It's been a while since I looked up what they are since I got so disheartened but if you google the road back i think they have info. If i remember rightly, they are annoyingly linked to a pharmaceutical company and recommend certain supplements, but it is possible to glean from their site things it might be helpful to buy off the high street.

Good luck with continuing to withdraw - I think you are doing very well to have got so far.
 
L

lostminty

Well-known member
Joined
Oct 25, 2011
Messages
481
Can I suggest the paleo/caveman/warrior diet?

A diet high in meat/fat low in carbohydrates essentially. Similar diets have shown to be more effective than the medically recommended diabetes diet at controlling symptoms.
 
Top